Q and A

Question

Can I change the time of my medication?

My medication has been changed from Volutrip to a combination of Olegra and Heteruam. I switched a week ago and have been taking them at my usual time,5am. Now I feel fatigued, sick in my stomach and wanting to vomit. Can I change and take them at night.

Answer

Hi, how are you?

Yes, switching the time of your medication will not be a problem. It is important that you find a time that works best for you. Take your usual dose at 5am and then start that same day with an evening dose. This prevents a 24 hour gap. From this point you can take your medication at the same time every evening instead of the morning. You will likely have increased drug levels in your body the following day but it is unlikely to cause significant side effects.

The side effects you have mentioned are uncommon with this combination. It is also known that there may be difficulty sleeping. This is why it is suggested to try taking this medication in the morning. Do you know why you have recently switched your medication?

If you would like to check, speaking to your pharmacist or doctor can best explain how to change the timing of your medication.

If you have another question please get in touch,

Josh.

Comment

Your email address will not be published.